# SDR DALA2024070806839

- Difficulty date: July 4, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 92,126 hours, 42,646 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Control Panel
- Part number: UNKNOWN
- Condition: Loose
- Location: Oxygen System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN PANEL LOOSE / LOCATIONS:104 / MYCABIN TEXT: FRC352302104 OXYGEN MASK FELL PUT UPON TAKOFF / INTERIOR.  INSPECTED ALL O2 MASK I.A.W A-320AMM 35-12 ALL MASK SECURED AND FUCTIONING PROPERLY.
